# SDR USAA2010011290087

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,528 hours, 11,204 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - RON - MAJOR REPAIR - CRACK INDICATION ON NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN.  REPLACED NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN IAW JOB CARD 26C7132003.
